MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL; EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT HELICAL; EMBOLIZATION COIL
Model Number 100310H2HS-V-A
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation.An analysis of the actual sample could not be performed and the root cause of this complaint could not be determined.(b)(4).
 
Event or Problem Description
It was reported from (b)(6) that the coil was unable to detach with a v-grip controller.The physician decided to withdrawal the coil; however, the coil detached during withdrawal.No patient injury was reported with this event.

Brand Name
HYDROSOFT HELICAL
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5958851
Report Number2032493-2016-00219
Device Sequence Number889526
Product Code HCG
UDI-Device Identifier00811425026427
UDI-Public(01)00811425026427(11)160220(17)210220(10)160220V9
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/20/2021
Device Model Number100310H2HS-V-A
Device Lot Number160220V9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight53